# SDR CALA2018022300761

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 60,734 hours, 21,677 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR NOTICED BY FA IN AFT GALLEY AREA.  ODOR INCREASED AND DID NOT SUBSIDE UNTIL LANDING.   PERFORMED AMM 05-51-26-800-801C1 AND FOUND NOTHING CAUSING ODOR.  RAN BOTH ENGINES AT POWER WITH PACKS HOT AND COLD,  FOUND NOTHING WRONG.  REMOVED AND REPLACED THE AIR CONDITIONER RECIRCULATION FILTERS IAW AMM 21-25-01-400-801.  ALL CHECKED NORMAL
